Research article

Best proximity points in non-Archimedean fuzzy metric spaces with application to domain of words

  • Received: 22 March 2022 Revised: 18 June 2022 Accepted: 23 June 2022 Published: 11 July 2022
  • MSC : 47H09, 47H10, 54H25

  • This paper deals with the existence and uniqueness of the best proximity points of nonself-mappings in the context of non-Archimedean fuzzy metric spaces. The existence of different proximal quasi-contractive mappings allowed us to generalize some results concerning the existence and uniqueness of the best proximity points in the existing literature. Moreover, an application in computer science, particularly in the domain of words has been provided.

    Citation: Basit Ali, Muzammil Ali, Azhar Hussain, Reny George, Talat Nazir. Best proximity points in non-Archimedean fuzzy metric spaces with application to domain of words[J]. AIMS Mathematics, 2022, 7(9): 16590-16611. doi: 10.3934/math.2022909

    Related Papers:

  • This paper deals with the existence and uniqueness of the best proximity points of nonself-mappings in the context of non-Archimedean fuzzy metric spaces. The existence of different proximal quasi-contractive mappings allowed us to generalize some results concerning the existence and uniqueness of the best proximity points in the existing literature. Moreover, an application in computer science, particularly in the domain of words has been provided.



    加载中


    [1] A. Amini-Harandi, D. Mihet, Quasi-contractive mappings in fuzzy metric spaces, Iran. J. Fuzzy Syst., 12 (2015), 147–153. https://doi.org/10.22111/IJFS.2015.2090 doi: 10.22111/IJFS.2015.2090
    [2] M. Abbas, V. Parvaneh, A. Razani, Periodic points of T-Ciric generalized contraction mappings in ordered metric spaces, Georgian Math. J., 19 (2012), 597–610. https://doi.org/10.1515/gmj-2012-0036 doi: 10.1515/gmj-2012-0036
    [3] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133–181.
    [4] S. S. Basha, Best proximity point theorems, J. Approx. Theory, 163 (2011), 1772–1781. https://doi.org/10.1016/j.jat.2011.06.012 doi: 10.1016/j.jat.2011.06.012
    [5] L. B. Ćirić, A generalization of Banach's contraction principle, P. Am. Math. Soc., 45 (1974), 267–273. https://doi.org/10.2307/2040075 doi: 10.2307/2040075
    [6] C. Di Bari, T. Suzuki, C. Vetro, Best proximity points for cyclic Meir-Keeler contractions, Nonlinear Anal. Theor., 69 (2008), 3790–3794. https://doi.org/10.1016/j.na.2007.10.014 doi: 10.1016/j.na.2007.10.014
    [7] A. A. Eldred, P. Veeramani, Existence and convergence of best proximity points, J. Math. Anal. Appl., 323 (2006), 1001–1006. https://doi.org/10.1016/j.jmaa.2005.10.081 doi: 10.1016/j.jmaa.2005.10.081
    [8] K. Fan, Extensions of two fixed point theorems of F. E. Browder, Math. Z., 112 (1969), 234–240. https://doi.org/10.1007/BF01110225 doi: 10.1007/BF01110225
    [9] P. Flajolet, Analytic analysis of algorithms, In: Lecture notes in computer science, Berlin: Springer, 1992. https://doi.org/10.1007/3-540-55719-9_74
    [10] A. George, P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Set. Syst., 64 (1994), 395–399. https://doi.org/10.1016/0165-0114(94)90162-7 doi: 10.1016/0165-0114(94)90162-7
    [11] A. George, P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Set. Syst., 90 (1997), 365–368. https://doi.org/10.1016/S0165-0114(96)00207-2 doi: 10.1016/S0165-0114(96)00207-2
    [12] M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy set. syst., 27 (1988), 385–389. https://doi.org/10.1016/0165-0114(88)90064-4 doi: 10.1016/0165-0114(88)90064-4
    [13] V. Gregori, A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy set. syst., 125 (2002), 245–252. https://doi.org/10.1016/S0165-0114(00)00088-9 doi: 10.1016/S0165-0114(00)00088-9
    [14] V. Istratescu, An introduction to theory of probabilistic metric spaces with applications, 1974.
    [15] I. Kramosil, J. Michálek, Fuzzy metrics and statistical metric spaces, Kybernetika, 11 (1975), 336–344.
    [16] R. Kruse, Data structures and program design, New York: Prentice-Hall, 1999.
    [17] S. Karpagam, S. Agrawal, Best proximity point theorems for p-cyclic Meir-Keeler contractions, Fixed Point Theory Appl., 2009 (2009), 197308. https://doi.org/10.1155/2009/197308 doi: 10.1155/2009/197308
    [18] A. Latif, V. Parvaneh, P. Salimi, A. E. Al-Mazrooei, Various Suzuki type theorems in $b$-metric spaces, J. Nonlinear Sci. Appl., 8 (2015), 363–377. http://doi.org/10.22436/jnsa.008.04.09 doi: 10.22436/jnsa.008.04.09
    [19] G. Lin, X. Cheng, Y. Zhang, A parametric level set based collage method for an inverse problem in elliptic partial differential equations, J. Comput. Appl. Math., 340 (2018), 101–121. https://doi.org/10.1016/j.cam.2018.02.008 doi: 10.1016/j.cam.2018.02.008
    [20] D. Miheţ, A Banach contraction theorem in fuzzy metric spaces, Fuzzy set. syst., 144 (2004), 431–439. https://doi.org/10.1016/S0165-0114(03)00305-1 doi: 10.1016/S0165-0114(03)00305-1
    [21] D. Miheţ, Fuzzy $\psi $-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy Set. Syst., 159 (2008), 739–744. https://doi.org/10.1016/j.fss.2007.07.006 doi: 10.1016/j.fss.2007.07.006
    [22] D. Miheţ, Fuzzy quasi-metric versions of a theorem of Gregori and Sapena, Iran. J. Fuzzy Syst., 7 (2010), 59–64. https://doi.org/10.22111/IJFS.2010.161 doi: 10.22111/IJFS.2010.161
    [23] K. Menger, Statistical metrics, P. Natl. Acad. Sci. USA, 28 (1942), 535–537 https://doi.org/10.1073/pnas.28.12.535 doi: 10.1073/pnas.28.12.535
    [24] R. Mecheraoui, M. Mukheimer, S. Radenovic, From G-Completeness to M-Completeness, Symmetry, 11 (2019), 839. https://doi.org/10.3390/sym11070839 doi: 10.3390/sym11070839
    [25] Z. Mustafa, J. R. Roshan, V. Parvaneh, Z. Kadelburg, Fixed point theorems for weakly T-Chatterjea and weakly T-Kannan contractions in b-metric spaces, J. Inequal. Appl., 2014 (2014), 46. https://doi.org/10.1186/1029-242X-2014-46 doi: 10.1186/1029-242X-2014-46
    [26] J. B. Prolla, Fixed-point theorems for set-valued mappings and existence of best approximants, Numer. Funct. Anal. Opt., 5 (1983), 449–455. https://doi.org/10.1080/01630568308816149 doi: 10.1080/01630568308816149
    [27] V. Parvaneh, N. Hussain, Z. Kadelburg, Generalized Wardowski type fixed point theorems via $\alpha$-admissible $FG$-contractions in ${b}$-metric spaces, Acta Math. Sci., 36 (2016), 1445–1456. https://doi.org/10.1016/S0252-9602(16)30080-7 doi: 10.1016/S0252-9602(16)30080-7
    [28] J. Rodríguez-López, S. Romaguera, J. M. Sánchez- Álvarez, The Hausdorff fuzzy quasi-metric, Fuzzy Set. Syst., 161 (2010), 1078–1096. https://doi.org/10.1016/j.fss.2009.09.019 doi: 10.1016/j.fss.2009.09.019
    [29] S. Reich, Approximate selections, best approximations, fixed points, and invariant sets, J. Math. Anal. Appl., 62 (1978), 104–113. https: //doi.org/10.1016/0022-247X(78)90222-6
    [30] S. Romaguera, A. Sapena, P. Tirado, The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words, Topol. Appl., 154 (2007), 2196–2203. https://doi.org/10.1016/j.topol.2006.09.018 doi: 10.1016/j.topol.2006.09.018
    [31] B. Schweizer, A. Sklar, Statistical metric spaces, Pacific J. Math., 10 (1960), 313–334.
    [32] V. M. Sehgal, S. P. Singh, A generalization to multifunctions of Fan's best approximation theorem, Proc. Am. Math. Soc., 102 (1988), 534–537. https://doi.org/10.2307/2047217 doi: 10.2307/2047217
    [33] C. Vetro, P. Salimi, Best proximity point results in non-Archimedean fuzzy metric spaces, Fuzzy Inf. Eng., 5 (2013), 417–429. https://doi.org/10.1007/s12543-013-0155-z doi: 10.1007/s12543-013-0155-z
    [34] D. Wardowski, Fuzzy contractive mappings and fixed points in fuzzy metric spaces, Fuzzy Set. Syst., 222 (2013), 108–114. https://doi.org/10.1016/j.fss.2013.01.012 doi: 10.1016/j.fss.2013.01.012
    [35] L. A. Zadeh, Fuzzy sets, Inf. Control, 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X doi: 10.1016/S0019-9958(65)90241-X
    [36] Y. Zhang, B. Hofmann, Two new non-negativity preserving iterative regularization methods for ill-posed inverse problems, Inverse Probl. Imag., 15 (2021), 229–256. https://doi.org/10.3934/ipi.2020062 doi: 10.3934/ipi.2020062
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1418) PDF downloads(86) Cited by(1)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog